freaking out--high VL
Dec 24, 2005
Hello - After 6 months of Truvada/ boosted Reyataz, my VL went from > 750k to less than 300 (cd4s 40 to 320 then ) - then for 6 more months my VL slowly went up to 600 then 500(cd4's 270). My Doc decided to add abacavir (epzicom /viread instead of truvada)to my regimen. 3 weeks later my VL came back at 7,000 but cd4s at an all time high of 450. My doc thinks the VL may be a lab error but I will be out of town for over a month and won't be able to re-test until then. I may go mad before then worrying. Do you think this could be failure or more likely a lab error? My adherance is flawless. Thanks for your time and for this wonderful site.
Response from Dr. Holodniy
Love to know what happened. Although the viral load clearly needs to be repeated, this might be the emergence of failure.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is It Possible To Get HIV From Rubbing Against Someone?
- Is Unprotected Oral Sex Without Ejaculation Safe?
- Risk Of HIV Transmission From Canker Sore
- Saliva Risk Of Getting HIV
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.